# SDR SWAA001898

- Difficulty date: September 29, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 58,462 hours, 62,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAMS CORRODED AT BS 1016, LBL 15 - RBL 38, WL 208 AND BS 947, LBL 55 - RBL 55, WL 208.  REPAIRED CORROSION PER TR T1-253-034 AND SRM.
